# SDR USAA2014103000002

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 78,104 hours, 35,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 678
- Condition: Inoperative
- Location: Cabin
- Part time: 66,942 hours, 28,870 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROWS 13, 17, 19, 24 & AFT GALLEY.  REPLACED EMER LIGHTS POWER SUPPLY UNIT IAW AMM 33-51-38.  OPERATIONS CHECKED OK.
